MAUDE Adverse Event Report: BIOSENSE WEBSTER INC COOLFLOW TUBING SET,SINGLE PK; CATHETER, ELECTRODE RECORDING

BIOSENSE WEBSTER INC COOLFLOW TUBING SET,SINGLE PK; CATHETER, ELECTRODE RECORDING
Catalog Number CFT001
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The bwi failure analysis lab received the device for evaluation.The analysis has begun but is not completed at this time.When the investigational analysis has been completed, a supplemental 3500a report will be submitted.Manufacturer's ref.No: (b)(4).
 
Event or Problem Description
It was reported that a patient underwent an ablation procedure with a coolflow tubing set and during setup, dirt was seen in the tube.The tubing set was changed, and the issue resolved.The procedure was completed with no patient consequence.This event has been assessed as a reportable malfunction.Multiple attempts have been made to obtain clarification to this complaint.However, no further information has been made available.
 
Additional Manufacturer Narrative
It was reported that a patient, underwent an ablation procedure with a coolflow tubing set and during setup, dirt was seen in the tube.The tubing set was changed, and the issue resolved.Product evaluation details: the investigational analysis has been completed.Upon receipt, the product was visually inspected and it was found in normal conditions.No dirt or any foreign material was found on or in the tubing.Flow test performed, and product passed all specification.No error or bubble found in tubing.The device history record (dhr) was reviewed and no anomalies were found related to this complaint.In addition, the dhr review verifies that the device was manufactured in accordance with documented specification and procedures.Complaint was unable to be duplicated.Manufacturer's ref # (b)(4).

Brand Name
COOLFLOW TUBING SET,SINGLE PK
Common Device Name
CATHETER, ELECTRODE RECORDING
Manufacturer (Section D)
BIOSENSE WEBSTER INC
33 technology drive
irvine CA 92618
MDR Report Key7840029
Report Number2029046-2018-02010
Device Sequence Number11347011
Product Code DRF
UDI-Device Identifier10846835000016
UDI-Public10846835000016
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P990071/S5
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2018
Device Catalogue NumberCFT001
Device Lot Number01180252
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/28/2018
Initial Date Received by Manufacturer 08/01/2018
Supplement Date Received by Manufacturer09/10/2018
Initial Report FDA Received Date08/31/2018
Supplement Report FDA Received Date10/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1